# SDR USAA2013052000008

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 95,747 hours, 34,090 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WAS VERY HARD TO FULLY OPEN.   APPEARS JAMMED IN HINGE AREA.  LUBED DOOR HINGES.  DOOR OPENS AND CLOSES NORMALLY.
